# SDR CA130808004

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 13,652 hours
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 3073624
- Condition: Damaged
- Location: Engine
- Part time: 14,786 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A WALK AROUND INSPECTION OF THE DO 328-100 AS LISTED ABOVE, IT WAS NOTED THAT WHILE ROTATING THE NR 2 PROPELLER BY HAND THAT A SLIGHT RUB AND SLOWING OF THE PROP OCCURRED.  A BOROSCOPE INSPECTION WAS COMPLETED AND FOUND SLIGHT RUBBING OF THE PT BLADES INSIDE THE PT PACK.  THE ENGINE WAS THEN PUT ON AN ADVANCED MONITORING INSPECTION AND THE RUB CONTINUED. IT WAS THEN DECIDED THAT WE SHOULD PULL THE ENGINE AND GO INSIDE TO TAKE A CLOSER LOOK. UPON DISASSEMBLY OF THE ENGINE AND THE PT PACK IT WAS NOTED THAT THE PT2 STATOR WAS OBLONGED, OVAL SHAPED AND THEREFORE UNDERSIZED ON 2 SIDES RESULTING IN THE RUB. THE PT2 STATOR WILL HAVE TO BE REWORKED AND REPAIRED BEFORE REASSEMBLY OF THE PT PACK.
